# SDR SIMA200507507

- Difficulty date: March 13, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 652 STRINGER 19R WAS FOUND TO BE CHAFED AT AFT FAIRING CUTOUT.  BLENDED THE CHAFE AND PERFORMED EDDY CURRENT INSPECTION WITH NO CRACKS NOTED.  FABRICATED A DOUBLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 53-24-02.  (M)
